# SDR 97ZZZM965

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050259
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 4,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP REV INSPECTION, FOUND CRACK APPROX 1 INCH LONG ON FLAP LEADING EDGE.  REPAIRED CRACKED IAW AMWA TO 1900-27-00-0001.
